List of citations in Numdam for : Deformation rigidity of the rational homogeneous space associated to a long simple root

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 2, p. 173-184

Brion, Michel; Fu, Baohua

Journal de l’École polytechnique - Mathématiques, Volume 2 (2015), p. 153-170

Mok, Ngaiming

Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), p. 151-205